# SDR DALA2019081434762

- Difficulty date: August 6, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 60,792 hours, 19,733 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Door Sensor
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L AFT ENTRY DOOR LIGHT REMAINS ILLUMINATED WITH DOOR VERIFIED CLOSED.   ADJUSTED TARGET FOR PROX SWITCH ON LT AFT ENTRY DOOR REF B757 AMM 52-71 OPS CK GOOD. (5975352)
